# SDR SWAA2020031642492

- Difficulty date: February 21, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 60,338 hours, 34,073 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND CORRODED STRINGER AT STA540, STR 26 LEFT  (STA540,LBL31,WL155)         REMOVED SECTION OF DAMAGED STR 26L STA 500D+10 TO 540 FOR REPAIR FABRICATED AND INSTALLED STR AND REPAIR SPLICE IAW SRM 51-40-02-0G-0 AND SRM 53-00-03-2R-1. 57828U 3/9/2020. STRINGER 26L REPLACED AT BS 540 - 500D WL 155 56415R 3/09/20
